MathSciNet Relay Station
MathSciNet bibliographic data
MR1390038 11J72
Hata, Masayoshi The irrationality of $\log(1+1/q)\log(1-1/q)$. Trans. Amer. Math. Soc. 350 (1998), no. 6, 2311–2327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement